# SDR DALA2018031401714

- Difficulty date: March 12, 2018
- Submitted: March 15, 2018
- Operation: Air carrier
- Aircraft: N989AT
- Make and model: Boeing 717-200
- Aircraft serial: 55152
- Aircraft time: 44,979 hours, 30,636 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN AT DOOR AND 1ST CLASS FLICKERS (ON AND OFF). MAINTENANCE REPLACED THE CABIN EMERGENCY LIGHT BATTERY PACK AND BATTERY OPERATION IS NOW NORMAL PER AMM 33-51.
